# SDR UPS98826617

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 900-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK MAIN CABIN STA 900 TO 920  LONGERON 7L END FITTING CRACKED.  REMOVED OLD FITTING FROM AC LOCATED AND DRILLED NEW FITTING IAW DC 8 SRM 51 3 2.  INSTALLED NEW FITTING IAW DC8 SRM, 51 3 0.
